# SDR FDEA201202230673

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 74,330 hours, 26,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: FXSRM5342014
- Condition: Worn
- Location: Main Deck
- Part time: 74,330 hours, 26,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1387.5, LBL 72 HAS TWO WORN AND BROKEN SCALLOP LOBES, REPAIRED CARGO TRACK IAW SRM 53-70-00 FIG 1.
